Back to Ask the Diabetes Team Ask the Diabetes Team

From Roy, Utah, USA:

My daughter has type 1 diabetes. She constantly has yeast infections (they never go away). On a weekly basis, she has really bad migraines. She has a urinary tract infection at least once every two weeks. I need to know what I am doing wrong. I want her to have a good day at least a majority of the week. Please help. I am not sure if all things are related because of one or the other. I just need some advice!

My daughter takes NovoLog after she eats breakfast, lunch, dinner or any other snacks. She also takes Lantus at dinner time. Her last A1c was done January and it was 8.2. Her blood levels usually stay around 120 to 200 mg/dl [6.7 to 11.1 mmol/L].


I'm sorry to hear of your daughter's problems. This seems despite glucose control which is not too bad. Sometimes, persistent yeast infections require more robust treatment to clear them. Speak to your family doctor.

The migraines may be related to hypoglycemia, so it's worth checking glucose results around the time. Your diabetes team may be able to offer a period of continuous glucose monitoring which may be helpful.


Original posting 8 Jun 2005
Posted to Other


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:02
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.